# SDR SWAA2022030817175

- Difficulty date: May 19, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 49,898 hours, 33,571 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 L/E SLAT NOSE SKIN CRACKED AT ACTUATOR ATTACH FITTING / REMOVED + REPLACED #1 SLAT ASSY IAW B737 AMM 27-81-21-400-801 + AMM 27-81-21-000-801. ADJUSTED SLAT IAW B737 AMM 27-81-00-820-803. OPERATIONAL TEST IS GOOD IAW B737 AMM 27-81-00-700-801. (POS:#1; TAG NO:572818; P/N OFF:114A5010-3; S/N OFF:001028; P/N ON:114A5010-3; S/N ON:000309)
